I began taking Ranexa 500 mg/day about two to three months ago. Several years prior I had laser surgery on both eyes due to diabetic retinopathy. My last visit to my opthamologist was just prior to beginning treatment with Ranexa for angina symptoms. My prior laser had looked good according to my opthamologist. However, I have had a rupture of newly formed capillaries on or near the retina of one of my eyes. I do not know whether there is a link between treatment with Ranexa and the growth/hemorrhage of new capillaries.
Ranexa doesn't appear to be contraindicated in use on patient's with diabetic retinopathy or hypertensive retinopathy.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Jan 2010 • 1 answer
Posted 7 Mar 2011 • 1 answer
Posted 2 Jan 2015 • 1 answer
Posted 16 Sep 2015 • 0 answers
My husband has diabetic retinopathy and had his 3rd bleed in February. They have talked vitrectomy.?
Posted 1 Apr 2017 • 0 answers